# SDR DL76P990736

- Difficulty date: April 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Corroded
- Location: Cockpit
- Component: 4346741033
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN LANDING CONFIG, NOSE GEAR GREEN LIGHT WOULD NOT ILLUMINATE. LIGHT WOULD NOT ILLUMINATE WHEN LIGHTS TEST BUTTON PUSHED, BUT WOULD ILLUMINATE WITH PUSHING THE LIGHT.  ACCOMP ABNORMS, LIGHT DID NOT ILLUMINATE WITH MTC DIRECT.  RECYCLED GEAR, LIGHT STILL NOT ILLUMINATED.  CONTINUED TO WIGGLE LIGHT AND IT FINALLY ILLUMINATED.  LANDED WITH NORMAL INDS.  REPLACED SWITCH.
